# SDR MWEA96378

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, VHF ANTENNA SUPPORT L-ANGLE FOUND GOUGED TO EXCESS AT STA 325, LONG 29L AND 30.  REPLACED THE ANGLE IAW SRM 53-01 PAGE 1.
